# SDR 07FDEA02573

- Difficulty date: July 23, 2007
- Submitted: July 24, 2007
- Operation: Air carrier
- Aircraft: N657FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 748
- Aircraft time: 19,631 hours, 10,018 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 60224577075T56
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A 5 SQ INCH AREA OF CORROSION EXIST AT MDCC SEAT TRACK L-2 FRAME 42 REF. 53-10-16-06 IAW A300-600 AMM.  REMOVED CORROSION IAW A300-600 SRM 51-74-10.  MAT LOSS IS FOUND TO BE OUT LIMITS.  REMOVED SEAT TRACK L-2 FR 40 THRU FR 45 IAW A300-600 SRM 51-40-21.  FABRICATED SEAT TRACK IAW A300-600 SRM 53-15-16.  REPROTECTED SEAT TRACK IAW A300-600 SRM 51-75-10.  INSTALLED SEAT TRACK L-2 FR40-45 IAW A300-600 SRM 51-40-21.
